# SDR CA080918005

- Difficulty date: September 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,932 hours
- Engine: Allsn 250C20B
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: 2543161
- Condition: Broken
- Location: Throttle Return
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF THE LOW ROTOR HORN SOUNDED.  THE PILOT ABORTED THE TAKEOFF, SHUT DOWN THE ENGINE AND CALLED MX.  WHEN THE ENGINE COWL WAS OPENED THE FCU THROTTLE RETURN SPRING WAS FOUND IN THE BOTTOM OF THE ENGINE PAN.
